Table of Contents
Journal of Computational Engineering
Volume 2014 (2014), Article ID 201958, 5 pages
Research Article

Navier-Stokes Equation and Computational Scheme for Non-Newtonian Debris Flow

1Institute for Scientific Methodology (ISEM), Via Ugo La Malfa 153, 90146 Palermo, Italy
2Department of Mathematics and Computer Science, University of Salerno, Via Ponte Don Melillo, 84084 Fisciano, Italy
3Department of Engineering, University of Sannio, Piazza Roma 21, 82100 Benevento, Italy

Received 26 November 2013; Revised 26 February 2014; Accepted 27 February 2014; Published 27 March 2014

Academic Editor: Pierre-yves Manach

Copyright © 2014 Ignazio Licata and Elmo Benedetto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ignazio Licata and Elmo Benedetto, “Navier-Stokes Equation and Computational Scheme for Non-Newtonian Debris Flow,” Journal of Computational Engineering, vol. 2014, Article ID 201958, 5 pages, 2014. doi:10.1155/2014/201958